# SDR USAA020385

- Difficulty date: October 6, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 43,582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERTICAL STIFFENER CRACKED, .5 INCH LONG, STATION BS 663.75 BULKHEAD LBBL 6.15.  INSTALLED V CHANNEL AND REPAIR STRAPS PER EA 75030.  (M)
